# SDR SWAA2022031032898

- Difficulty date: June 13, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 328-344; L.B.L. 47; W.L. 208.1. / REMOVED AND INSTALLED NEW INTERCOSTAL AT B.S 328 344; LBL 47 WL 208.1 ITEM # 141A5410-16 IAW SRM 51-40-02-0G-0; DWG # 141A5400 57319U 06-17-19
